# SDR SWAA2024101547477

- Difficulty date: October 11, 2024
- Submitted: October 15, 2024
- Operation: Air carrier
- Aircraft: N952WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36667
- Aircraft time: 45,192 hours, 27,687 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR FWD HANDLE IS LOOSE<[01] TIGHTENED AFT ENTRY DOOR FWD ASSIST HANDLE PER AMM 25-21-25-420-801 STEP 3.B.(5);[02] VERIFIED ITEM 1
